The continuous classical Heisenberg ferromagnet equation with in-plane asymptotic conditions. I. Direct and inverse scattering theory

Demontis, Francesco, Ortenzi, Giovanni, Sommacal, Matteo and van der Mee, Cornelis (2019) The continuous classical Heisenberg ferromagnet equation with in-plane asymptotic conditions. I. Direct and inverse scattering theory. Ricerche di Matematica, 68 (1). pp. 145-161. ISSN 0035-5038

[img]
Preview
Text
Demontis et al - The continuous classical Heisenberg ferromagnet equation with in-plane asymptotic conditions pt 1 AAM.pdf - Accepted Version

Download (188kB) | Preview
Official URL: https://doi.org/10.1007/s11587-018-0394-8

Abstract

We develop the direct and inverse scattering theory of the linear eigenvalue problem associated with the classical Heisenberg continuous equation with in-plane asymptotic conditions. In particular, analyticity of the scattering eigenfunctions and scattering data, and their asymptotic behaviours are derived. The inverse problem is formulated in terms of Marchenko equations, and the reconstruction formula of the potential in terms of eigenfunctions and scattering data is provided.

Item Type: Article
Uncontrolled Keywords: Classical Heisenberg ferromagnet equation, Soliton solutions, Inverse scattering transform, Magnetic droplet, Ferromagnetic materials
Subjects: F300 Physics
G100 Mathematics
Department: Faculties > Engineering and Environment > Mathematics, Physics and Electrical Engineering
Depositing User: Paul Burns
Date Deposited: 04 Jun 2018 08:35
Last Modified: 11 Oct 2019 09:09
URI: http://nrl.northumbria.ac.uk/id/eprint/34455

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics


Policies: NRL Policies | NRL University Deposit Policy | NRL Deposit Licence